Tolerances in congruence permutable algebras

Ivan Chajda

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 2, page 218-225
  • ISSN: 0011-4642

How to cite

top

Chajda, Ivan. "Tolerances in congruence permutable algebras." Czechoslovak Mathematical Journal 38.2 (1988): 218-225. <http://eudml.org/doc/13695>.

@article{Chajda1988,
author = {Chajda, Ivan},
journal = {Czechoslovak Mathematical Journal},
keywords = {tolerance trivial variety; congruence permutable algebra},
language = {eng},
number = {2},
pages = {218-225},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Tolerances in congruence permutable algebras},
url = {http://eudml.org/doc/13695},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Chajda, Ivan
TI - Tolerances in congruence permutable algebras
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 2
SP - 218
EP - 225
LA - eng
KW - tolerance trivial variety; congruence permutable algebra
UR - http://eudml.org/doc/13695
ER -

References

top
  1. Chajda I., Systems of equations and tolerance relations, Czech. Math. J., 25 (1975), 302- 308. (1975) Zbl0312.08006MR0369211
  2. Chajda I., Tolerance trivial algebras and varieties, Acta Sci. Math. (Szeged), 46 (1983), 35-40. (1983) Zbl0534.08001MR0739020
  3. Chajda I., Niederle J., Zelinka В., On existence conditions for compatible tolerances, Czech. Math. J. 26 (1976), 304-311. (1976) Zbl0333.08006MR0401561
  4. Chajda I., Nieminen J., Direct decomposability of tolerances on lattices, semilattices and quasilattices, Czech. Math. J., 32 (1982), 110-115. (1982) Zbl0491.08003MR0646716
  5. Chajda I., Zelinka В., Permutable tolerances, Časop. Pěst. matem. 102 (1977), 217-220. (1977) Zbl0356.08003MR0457301
  6. Chajda I., Zelinka В., Every finite chain is the tolerance lattice of some lattice, Glasnik. Matem. (Zagreb), 20 (1985), 3-6. (1985) Zbl0587.06001MR0818608
  7. Fraser G. A., Horn A., 10.1090/S0002-9939-1970-0265258-1, Proc. Amer. Math. Soc. 26 (1970), 390-394. (1970) Zbl0241.08004MR0265258DOI10.1090/S0002-9939-1970-0265258-1
  8. Grätzer G., General lattice theory, Academie-Verlag, Berlin 1978. (1978) Zbl0436.06001MR0504338
  9. Gumm H.-P., 10.1007/BF02485402, Algebra Univ. 8 (1978), 320-329. (1978) MR0472647DOI10.1007/BF02485402
  10. Werner H., 10.1007/BF02945126, Algebra Univ. 3 (1973), 263. (1973) MR0330009DOI10.1007/BF02945126

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.